Approximations of boundary crossing probabilities for a Brownian motion

Alex Novikov*, Volf Frishling, Nino Kordzakhia

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

64 Citations (Scopus)

Abstract

Using the Girsanov transformation we derive estimates for the accuracy of piecewise approximations for one-sided and two-sided boundary crossing probabilities. We demonstrate that piecewise linear approximations can be calculated using repeated numerical integration. As an illustrative example we consider the case of one-sided and two-sided square-root boundaries for which we also present analytical representations in a form of infinite power series.

Original languageEnglish
Pages (from-to)1019-1030
Number of pages12
JournalJournal of Applied Probability
Volume36
Issue number4
Publication statusPublished - Dec 1999
Externally publishedYes

Keywords

  • First passage times
  • Girsanov transformation
  • Numerical integration
  • Werner process

Fingerprint Dive into the research topics of 'Approximations of boundary crossing probabilities for a Brownian motion'. Together they form a unique fingerprint.

Cite this